RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 1, Pages 145–160 (Mi izv1665)  

An estimate of the measure of the set of planes almost tangent to a compactum with bounded variations

G. Yu. Zaitsev


Abstract: It is proved that in a Euclidean space almost all planes intersecting a compactum with finite variations are in general position with respect to it. An example is given showing that the requirement of the boundedness of the corresponding variation is necessary.
Bibliography: 3 titles.

Full text: PDF file (1194 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 16:1, 135–150

Bibliographic databases:

UDC: 517.51
MSC: 28A75, 49F20
Received: 21.02.1979

Citation: G. Yu. Zaitsev, “An estimate of the measure of the set of planes almost tangent to a compactum with bounded variations”, Izv. Akad. Nauk SSSR Ser. Mat., 44:1 (1980), 145–160; Math. USSR-Izv., 16:1 (1981), 135–150

Citation in format AMSBIB
\Bibitem{Zai80}
\by G.~Yu.~Zaitsev
\paper An estimate of the measure of the set of planes almost tangent to a~compactum with bounded variations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 1
\pages 145--160
\mathnet{http://mi.mathnet.ru/izv1665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=563789}
\zmath{https://zbmath.org/?q=an:0463.28005|0432.28011}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 16
\issue 1
\pages 135--150
\crossref{https://doi.org/10.1070/IM1981v016n01ABEH001280}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981LP24600007}


Linking options:
  • http://mi.mathnet.ru/eng/izv1665
  • http://mi.mathnet.ru/eng/izv/v44/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:154
    Full text:55
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019